# SDR DALA2020021901245

- Difficulty date: February 19, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 78,934 hours, 14,163 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MTC TASK-FLOOR STRUCTURE FOUND CORROSION AT RBL 30 TO RBL 40,STA 1480. REF. TO CPCP TASK 53-644-00. LOG-PAGE UPDATED FLOOR STRUCTURE CORRODED AREA BLEND OUT AND MEASURED:THE BLEND OUT SIZE:1.2"X0.5",THE ORIGINAL THICKNESS IS 0.090",THE REMAINING THICKNESS IS 0.051"<0.8T(0.072") ON THE RBL 40 FWD FLANGE OF UPPER SURFACE AND FOUND EXCEED THE LIMIT AS PER B767- 400 SRM 53-00-51-1A-1 RELEASE 59.00 DATE:19.DEC.19.FLOOR STRUCTURE AT RBL 30 TO RBL 40 REPAIRED AS PER B767-400 SRM 53-00 -51-2R-2 RELEASE 59.00 DATE:19.DEC.19. LOG-PAGE UPDATED (1496128)
